# SDR R61A20090009

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 4,317 hours, 3,438 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005831PR
- Part serial: JUN040309
- Condition: Frozen
- Location: Left
- Part time: 6,914 hours, 4,832 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW STATES UPON LANDING IN MHT, TURNING OFF RUNWAY FELT TIRES BLOW.  MAINTENANCE WAS DISPATCHED AND FOUND BOTH THE LEFT MAIN TIRES BLOWN.  MAINTENANCE TROUBLESHOT AND FOUND THE LT BRAKE FROZE UP.  REPLACED BOTH LT BRAKE ASSEMBLIES AND ALL FOUR MAIN TIRE ASSEMBLIES PER EMB AMM.  PERFORMED OPS CHECKS PER EMB AMM.  AC RELEASED BACK TO SERVICE.
